| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and headache.In a separate visit the lens was exchanged for a replacement lens.The problem was resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
B5 - corrected to: the initial mdr is not applicable as the event is not reportable.There has been no report of serious injury or malfunction.Claim # (b)(4).